Water Pills Side Effects: Dehydration, Blurred Vision, Cramps

April 27, 2017 Hill Fox 0

Water Pills Side Effects: Dehydration, Blurred Vision, Cramps. Ever heard of water pills for weight loss? Apparently, some people are using diuretics to shed some pounds. If you are planning to do so, you should know that using diuretics to loss weight is not advisable. Why, you ask? Because it has dangerous side effects to your health. Some water pills side effects are as follows: Dehydration Frequent urination Dark-colored urine Abnormal rhythm of the heart […]

Seroquel Weight Gain Side Effects: Lawsuit Updates

April 27, 2017 Hill Fox 0

Seroquel Weight Gain Side Effect. If you are taking Seroquel, don’t be surprised if you eventually add on some pounds. In the case of our friend Marla, she added 20 pounds to her original weight of 130 lbs. She now weighs 150 lbs which is not good considering she’s only 5 feet. This week, she finally decided to combat the weight gain through diet and exercise. We are hoping it will work. Apparently, there is […]

EOS Lip Balm Side Effects: Is it Bad for You?

April 26, 2017 Hill Fox 0

EOS Lip Balm Side Effects. Is EOS Lip Balm bad for you? Apparently, it can be very very bad for some people. And these people have been reporting some EOS Lip Balm side effects to the Food and Drugs Administration (FDA). According to the agency, it has received 58 consumer reports on their adverse reaction to EOS Lip Balm from 06 August 2014 to 28 January 2016. More from the FDA: People have reported rashes […]

Whey Protein Hair Loss Side Effect?

April 26, 2017 Hill Fox 0

Whey Protein Hair Loss Side Effect? Does whey protein powder make you bald or cause you to loss hair? A certain Dr. Larry Shapiro, who is described in a press release as “a nationally recognized hair transplant surgeon and dermatologist”, asserts that it does. In fact, Dr. Shapiro released a study in April 2010 which concludes that hair loss is linked with use of whey protein isolate supplements. Here’s a quote from the Shapiro study: […]

Whey Protein Side Effects: Allergy, Cramps, Liver Damage

April 26, 2017 Hill Fox 0

Whey Protein Side Effects. In an earlier post we mentioned that, so far, there is no objective proof that whey protein causes hair loss. However, this does not mean that there are no whey protein side effects that a user should be aware of. Like anything else, too much use of whey protein supplements can cause adverse health effects. For instance, did you know that an overdose of whey protein can give you stomach cramps?